Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 75, No. 3 (July, 2023)
P.Bangere; J.A.Chen; F.J.Gallego On higher dimensional extremal varieties of general type 761−783
J.Kim Systolic inequalities, Ginzburg dg algebras and Milnor fibers 785−800
T.Mikami Covering monotonicity of the limit shapes of first passage percolation on crystal lattices 801−827
O.Fujino On quasi-log schemes 829−856
Y.Takahashi Operad structures in geometric quantization of the moduli space of spatial polygons 857−880
M.Tanaka; T.Akamatsu; R.Sinclair; M.Yamaguchi Generalized von Mangoldt surfaces of revolution and asymmetric two-spheres of revolution with simple cut locus structure 881−908
S.-J.Matsubara-Heo Localization formulas of cohomology intersection numbers 909−940
M.Mine Large deviations for values of L-functions attached to cusp forms in the level aspect 941−981
T.Suzuki; T.Tsuchiya Liouville's formulae and Hadamard variation with respect to general domain perturbations 983−1024
J.T.Cho; M.Kimura; M.Ortega A twistor construction of Hopf real hypersurfaces in complex hyperbolic space 1025−1053
H.Tahara Asymptotic existence theorem for formal solutions with singularities of nonlinear partial differential equations via multisummability 1055−1117

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.